Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 117, NWS Mobile, AL

June 22, 2014Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 22, 2014, 6:48 PM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 6:48 PM CDT (23:48 UTC)
Expired
Jun 22, 2014, 7:18 PM CDT
In force
30 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1905 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS54 KMOB 222348
SVRMOB
FLC033-113-230030-
/O.NEW.KMOB.SV.W.0117.140622T2348Z-140623T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
648 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  NORTHWESTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...

* UNTIL 730 PM CDT

* AT 646 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
  CENTURY...OR 7 MILES WEST OF JAY...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          PINE LEVEL...         JAY...
  CENTURY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR LARGE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3071 8717 3095 8736 3100 8730 3100 8722
      3091 8698
TIME...MOT...LOC 2348Z 307DEG 23KT 3095 8725

$$
1 follow-up statement
841 
WWUS54 KMOB 230018
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
718 PM CDT SUN JUN 22 2014

FLC033-113-230028-
/O.CAN.KMOB.SV.W.0117.000000T0000Z-140623T0030Z/
SANTA ROSA FL-ESCAMBIA FL-
718 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES...

AT 717 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN
ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES HAS WEAKENED TO BELOW
SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3071 8717 3095 8736 3100 8730 3100 8722
      3091 8698
TIME...MOT...LOC 0018Z 307DEG 23KT 3083 8707

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:50 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 22, 3:50 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT SUN JUN 22 2014

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO FORM OVER INTERIOR
SECTIONS OF MS AND AL MOVING EAST SOUTHEAST INTO NORTHERN AND
WESTERN PARTS OF THE CWFA THIS AFTERNOON. WITH PWATS UP TO 2 INCHES
FOR MOST OF THE CWFA...MUCAPES UP TO 3000 J/KG FOR MOST INTERIOR
SECTIONS OF THE FORECAST AREA COMBINED WITH BETTER FORCING INTO THE
MID LEVELS APPROACHING FROM THE WEST STILL BELIEVE MOST INLAND AREAS
WILL HAVE A GOOD CHANCE FOR THUNDERSTORMS THROUGH MOST OF THE
EVENING HOURS. LIKE YESTERDAY WITH THE BETTER DYNAMICS ALOFT ALONG
WITH SLIGHTLY BETTER INSTABILITY NEAR THE SFC A FEW STRONG STORMS
CAN BE EXPECTED THROUGH THIS EVENING WITH MAYBE A FEW STORMS
POSSIBLY REACHING SEVERE LIMITS BEFORE SUNSET. WILL CONTINUE TO
MONITOR THIS SITUATION CLOSELY. DAMAGING STRAIGHT LINE
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL
WILL BE THE MAIN THREATS WITH THE STRONGER STORMS THROUGH THIS
EVENING. FOR LATER TONIGHT WE WILL LIKELY SEE LINGERING SHOWERS AND
THUNDERSTORMS OVER MO0ST INLAND AREAS THROUGH LATE THIS EVENING WITH
POSSIBLE NEW DEVELOPMENT NEAR THE COAST AND OFFSHORE DUE TO
LINGERING OUTFLOW BOUNDARIES MOVING SOUTHWARD TO THE COAST COMBINED
WITH THE BETTER INSTABILITY SETTING UP NEAR THE COAST AND OFFSHORE
AS SFC TEMPS FURTHER INLAND COOL OVERNIGHT. DURING THE DAY ON MONDAY
THE OVERALL PATTERN CHANGES LITTLE THROUGH MON EVENING LEADING TO
ANOTHER ROUND OF EARLY AFTERNOON THUNDERSTORMS MOVING SOUTHEAST
TOWARDS THE COAST. A FEW STORMS WILL BECOME STRONG IN THE LATE
AFTERNOON AND EARLY EVENING HOURS WITH MAYBE A FEW ISOLATED SEVERE
THUNDERSTORMS ALSO POSSIBLE. AGAIN DAMAGING STRAIGHT LINE
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY
RAIN WILL BE THE MAIN THREAT. AS FOR TEMPS WILL LEAN A TAD WARMER
THAN THE MAV GUIDANCE FOR LOWS TONIGHT AND A TAD COOLER THAN MAV
GUIDANCE FOR HIGHS ON MON DUE TO CLOUDS AND PRECIP. 32/EE

THIS AFTERNOON'S WET MICROBURST RISK REMAINS MODERATE.

ON TUESDAY...OUR AREA WILL REMAIN ON THE WESTERN PERIPHERY OF A MID
TO UPPER LEVEL RIDGE THAT WILL BE CENTERED OVER THE SOUTHWEST
ATLANTIC. WEAK DISTURBANCES MOVING THROUGH THE WEST TO SOUTHWEST FLOW
ALOFT WILL AID IN ANOTHER ROUND OF SCATTERED SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS.
PRECIPITABLE WATERS ARE FORECAST TO BE A LITTLE LOWER (1.5-1.8 INCHES)
COMPARED TO WHAT WE ARE CURRENTLY SEEING...THEREFORE THE OVERALL
COVERAGE MAY BE A LITTLE LESS COMPARED TO PREVIOUS DAYS. STORMS
SHOULD WEAKEN DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME
HEATING. HOWEVER...WILL MAINTAIN A SLIGHT CHANCE THROUGH THE NIGHT TO
ACCOUNT FOR ANY WEAK SHORTWAVES THAT MAY AFFECT THE REGION. 34/JFB

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...THE OVERALL SYNOPTIC PATTERN
CHANGES LITTLE WED/THU...THEREFORE THE FORECAST WILL CONTINUE TO SHOW
A GOOD CHANCE OF SCATTERED DIURNAL THUNDERSTORM ACTIVITY. THE ECMWF
CONTINUES TO SHOW THE WESTERN ATLANTIC RIDGE EXPANDING AND BUILDING
WESTWARD ACROSS THE SOUTHEAST STATES FRIDAY INTO THE WEEKEND...
RESULTING IN LOWER RAIN CHANCES. HIGH TEMPS WILL ALSO TREND MORE TO
THE MID TO PERHAPS UPPER 90S BY THE WEEKEND. HIGH TEMPS MAY NEED TO
BE ADJUSTED HIGHER IN SUBSEQUENT FORECASTS. 34/JFB

&&

.AVIATION (18Z/00Z ISSUANCE)...VFR TO MVFR CONDITIONS THROUGH
24.00Z. MVFR CONDITIONS MOSTLY IN AND AROUND SCATTERED THUNDERSTORMS
OCCURRING MOSTLY IN THE LATE AFTERNOON AND EVENING HOURS THROUGH MON
EVENING. WINDS WILL BE MOSTLY WEST TO NORTHWEST AT 5 TO 7 KNOTS
TONIGHT SHIFTING WEST TO SOUTHWEST AT 8 TO 10 KNOTS LATE MON MORNING
CONTINUING THROUGH MON EVENING. 32/EE

&&

.MARINE...A BROAD RIDGE OF HIGH PRESSURE WILL CONTINUE ACROSS THE
MARINE AREA THROUGH MUCH OF THE WEEK. THIS WILL MAINTAIN A LIGHT TO
MODERATE WEST TO SOUTHWEST WIND FLOW THROUGH MIDWEEK. FOR TODAY
SCATTERED THUNDERSTORMS WILL DEVELOP OVER INTERIOR SECTIONS OF
MISSISSIPPI AND ALABAMA BY THIS AFTERNOON AND MOVE SOUTH TOWARDS THE
ALABAMA AND NORTHWEST FLORIDA COAST...INCLUDING THE ADJACENT GULF
WATERS...LATER IN THE DAY. THIS PATTERN WILL LIKELY CONTINUE AGAIN
BY MON AFTERNOON AND POSSIBLY AGAIN ON TUES AS DEEPER MOISTURE AND
BETTER FORCING IN THE MID LEVELS APPROACH FROM THE WEST. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  89  72  88  72 /  30  50  30  40  20
PENSACOLA   75  90  75  89  76 /  30  50  30  40  20
DESTIN      76  86  76  86  75 /  30  50  30  40  20
EVERGREEN   71  92  70  89  70 /  40  60  40  40  20
WAYNESBORO  71  88  70  89  70 /  40  60  30  40  20
CAMDEN      71  90  70  89  70 /  50  60  40  40  20
CRESTVIEW   70  92  70  91  71 /  30  60  30  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 22, 3:44 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT SUN JUN 22 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
344 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE
REGION THIS AFTERNOON THROUGH THE EARLY EVENING HOURS. SOME STORMS
WILL BE STRONG...PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND VERY
HEAVY RAIN. AN ISOLATED SEVERE STORM IS POSSIBLE...WITH THE MAIN
THREATS BEING LOCALIZED DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH AFTERNOON AND
CONTINUE THROUGH EARLY EVENING THROUGH MUCH OF NEXT WEEK. SOME OF THE
STRONGER STORMS WILL PRODUCE GUSTY WINDS ALONG WITH FREQUENT
LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-231045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
344 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE MARINE AREA LATE
THIS AFTERNOON THROUGH THIS EVENING WITH STRONG WIND GUSTS AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF
THE WEEK WITH GUSTY WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY
THREAT.

In the hours before

Special weather statement, Jun 22, 4:57 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT SUN JUN 22 2014

ALZ051>055-222245-
CHOCTAW AL-MONROE AL-WASHINGTON AL-WILCOX AL-CLARKE AL-
457 PM CDT SUN JUN 22 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHOCTAW...
NORTHERN MONROE...NORTHEASTERN WASHINGTON...WESTERN WILCOX AND
NORTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT...

AT 455 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13
MILES NORTHWEST OF JACKSON TO 4 MILES NORTHWEST OF THOMASVILLE TO 8
MILES NORTHEAST OF THOMASVILLE TO 6 MILES SOUTH OF CAMDEN...AND
DRIFTING SLOWLY SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             YELLOW BLUFF...       PINE HILL...
  CAMDEN...             WHATLEY...            THOMASVILLE...
  GROVE HILL...         FULTON...             COFFEEVILLE...

THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.

SMALL HAIL...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES...AND VERY
HEAVY RAINS WILL ACCOMPANY THE STRONGEST OF THESE STORMS. SEEK SAFE
SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 22, 5:17 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
517 PM CDT SUN JUN 22 2014

ALZ059-222300-
ESCAMBIA AL-
517 PM CDT SUN JUN 22 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA COUNTY IN
SOUTHWEST ALABAMA...THROUGH 600 PM CDT...

AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF
EAST BREWTON...OR 8 MILES EAST OF RIVERVIEW...AND MOVING SOUTHEAST AT
10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN ESCAMBIA COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 22, 5:18 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
518 PM CDT SUN JUN 22 2014

ALZ056-222300-
CONECUH AL-
518 PM CDT SUN JUN 22 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONECUH COUNTY IN
SOUTHWEST ALABAMA...THROUGH 600 PM CDT...

AT 518 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
EVERGREEN...OR 5 MILES NORTH OF I65 AND CR 6...AND MOVING SOUTHEAST
AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND US 84...      I65 AND CR 6...       EVERGREEN...
  CASTLEBERRY...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 83 AND 95.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 22, 5:40 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
540 PM CDT SUN JUN 22 2014

FLZ003-222315-
INLAND SANTA ROSA FL-
540 PM CDT SUN JUN 22 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SANTA ROSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 615 PM CDT...

AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF MILTON...OR 7 MILES NORTHEAST OF WHITING FIELD...AND MOVING
SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL SANTA ROSA COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 22, 5:40 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
540 PM CDT SUN JUN 22 2014

ALZ053-055-062-222330-
MONROE AL-UPPER BALDWIN AL-CLARKE AL-
540 PM CDT SUN JUN 22 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...SOUTHERN
CLARKE AND NORTHERN BALDWIN COUNTIES IN SOUTHWEST ALABAMA...THROUGH
630 PM CDT...

AT 537 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF
JACKSON...OR 12 MILES EAST OF MALCOLM...AND MOVING SOUTHEAST AT 25
MPH.

* LOCATIONS IMPACTED INCLUDE...
  TENSAW...
  URIAH...

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.

SMALL HAIL...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES...AND VERY
HEAVY RAINS WILL ACCOMPANY THESE STORMS. SEEK SAFE SHELTER INDOORS
IF THUNDERSTORMS APPROACH YOUR LOCATION. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 22, 6:29 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
629 PM CDT SUN JUN 22 2014

ALZ059-FLZ001-230000-
ESCAMBIA AL-INLAND ESCAMBIA FL-
629 PM CDT SUN JUN 22 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ESCAMBIA COUNTY IN
SOUTHWEST ALABAMA...NORTHEASTERN ESCAMBIA COUNTY IN NORTHWEST
FLORIDA...THROUGH 700 PM CDT...

AT 628 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF ATMORE...OR 6 MILES SOUTHEAST OF I65 AND AL 21...AND MOVING
SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLOMATON...           CENTURY...            POLLARD...

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZED HAIL AND STRONG
WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE
LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER
UNTIL THESE STORMS HAVE PASSED.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINS WILL
ACCOMPANY THESE STORMS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS
APPROACH YOUR LOCATION. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 5:24 PM CDTSevere Thunderstorm WarningMOBOkaloosa18 min
Jun 22, 5:47 PM CDTSevere Thunderstorm WarningMOBOkaloosa28 min
Jun 22, 5:48 PM CDTSevere Thunderstorm WarningMOBSanta Rosa57 min
Jun 22, 6:11 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa49 min
Jun 22, 6:29 PM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.